# SDR SIMA2018100125002

- Difficulty date: September 25, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 19,754 hours, 13,958 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 4120T24P04
- Part serial: UNK56627
- Condition: Shorted
- Location: Oil System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL CLIMBING OUT OF PWM THRU ABOUT 20,000 FT L OIL LEVEL LO STATUS WENT FROM 57% TO 25%. CONTINUED TO DECREASE AFTER A SHORT TIME AND HELD AT 15% SLOWLY STARTED TO GET AMBER OIL PRESS FOLLOWED BY ENG OIL PRESS WARNING MSG. AS PER EPC AND CHECKLISTS SHUTDOWN LEFT ENGINE AND DIVERTED.-C/A-FOUND MDC MSG L OIL LO PRES SW/ LO PRESS & ENG RUNNING B21-007481. REF FIM 79-30-00-810-803. FOUND OIL TANK LEVEL INDICATOR CONNECTOR A87P46 SHORTED AND POPPING OIL IND BREAKER. REMOVED AND REPLACED W5 GREEN INDICATING HARNESS ON LT ENG IAW AMM 77-41-01 UP TO BUT NOT INCLUDING STEP 5. E OF CLOSE-OUT. BREAKER NO-LONGER POPPING AND OIL LEVEL IND POWERED. REMOVED AND REPLACED BOTH LT AND RT ENG OIL LEVEL TANK INDICATORS IAW AMM 79-31-09. OPC OF RT ENG GOOD.  OIL TANK OIL LEVEL INDICATOR P/N 4121T65P02 S/N EEDE0413(LT) AND EEDE2187 (RT).REMOVED MAGNETIC ELECTRICAL CHIP DETECTOR AND RE-INSTALLED IAW AMM 79-21-05. FOUND LARGE AMOUNT OF DEBRIS ON DETECTOR. TOOK PICTURES AND SENT TO ENGINE GROUP. FOUND VISIBLY LOW OIL IN OIL TANK WITH NO SIGNS OF OIL LEAKS DURING DVI. REMOVED AND REPLACED LT ENG ASSY IAW WC-71-001 AND WC-71-002. SEE AML#4373191. NEW ENG CAME WITH ITS OWN HARNESS. ENGINE P/N CF34-8C5B1 S/N GEE965310
